# SDR SWAA2022011047297

- Difficulty date: November 23, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 840-887
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK LBL25 WL208.1 BS840; BS846 - BS861; BS876 - BS887. ; / [01] UPDATED PARAMETER VALUES; [02] ACCOMPLISHED STEPS 1 AND 2; [03] VERIFIED STEP 1 AND 2 COMPLETE; [04] STEP 3 COMPLETE.; [05] EDITED MEASUREMENT TABLE ADDED FULL MPN TO MEASUREMENT 10.; [06] CERTIFIED MEASUREMENT CORRECTION.; [07] COMPLETED MEASUREMENT TABLE.; [08] VERIFIED STEP 3 COMPLETE AND CORRECTIVE ACTIONS 4-7.  ALL WORK ACCOMPLISHED.
